# SDR FDEA201102250759

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT FR 64 BETWEEN SEAT TRACKS 4R AND 3R MILLED GRIP ON AFT FACE HAS A 1 INCH CRACK AT 2.25 INCH FROM TOP OF THE BEAM.  CUT OUT DAMAGED AREA IAW SRM 53-10-15 FIG 211 PG 389.  NDT CHECK COMPLIED   WITH, NO CRACKS FOUND IAW NTM 51-10-08.  REPAIRED FLOORBEAM AT FR 64 BETWEEN 4R AND 3R IAW SRM 53-10-15 PG 389/390 FIG 211 BY USING REPAIR ANGLE SCHEME.
